A new characterization of Mobius transformations by the use of Apollonius points of (2n-1)-gons


Bulut S. , Ozgur N.

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.21, pp.667-672, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2005
  • Doi Number: 10.1007/s10114-004-0475-3
  • Title of Journal : ACTA MATHEMATICA SINICA-ENGLISH SERIES
  • Page Numbers: pp.667-672

Abstract

In this paper, we give a new characterization of Mobius transformations. To do this, we extend the notion of Apollonius points of a triangle and of a pentagon, to the notion of Apollonius points of an arbitrary (2n - 1)-gon.